Show simple item record

dc.contributor.authorTersian, Stepan ( )
dc.date.accessioned2019-11-22T16:52:21Z
dc.date.available2019-11-22T16:52:21Z
dc.date.issued1999-04-15
dc.identifier.citationTersian, S. (1999). Nontrivial solutions to the semilinear Kohn-Laplace equation on R^3. Electronic Journal of Differential Equations, 1999(12), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8878
dc.description.abstractThe existence of nontrivial solutions to the semilinear Kohn-Laplace equation -ΔHu + V(P)u = ƒ(u) is considered under appropriate assumptions on V(P) and ƒ(u). Results are obtained using a variational method and a compact-embedding lemma.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectKohn--Laplace equationen_US
dc.subjectHomoclinic type solutionsen_US
dc.subjectHomogeneous spacesen_US
dc.subjectMountain-pass theoremen_US
dc.titleNontrivial Solutions to the Semilinear Kohn-Laplace Equation on R^3en_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record